Alert archive / Missouri / Tornado Warnings in 2025

Tornado Warning 24, NWS St. Louis, MO

April 2, 2025Jefferson County, Saint Francois County, Washington County, Missouri

NWS St. Louis, MO issued this tornado warning at Apr 2, 2025, 3:25 PM CDT for Jefferson County, Saint Francois County, Washington County, Missouri. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2025, 3:25 PM CDT (20:25 UTC)
Expired
Apr 2, 2025, 4:01 PM CDT
In force
36 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Jefferson County, MO, Saint Francois County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 64 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 3:31 PM CDTTORNADO1 Sw Latty, MODamage to out buildings.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 8:47 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2025-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2025-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 948 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
948 m²/s²
0-3 km storm-relative helicity
1028 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

370 
WFUS53 KLSX 022025
TORLSX
MOC099-187-221-022115-
/O.NEW.KLSX.TO.W.0024.250402T2025Z-250402T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service St Louis MO
325 PM CDT Wed Apr 2 2025

The National Weather Service in St Louis has issued a

* Tornado Warning for...
  Southwestern Jefferson County in east central Missouri...
  Central Washington County in east central Missouri...
  Northwestern Saint Francois County in southeastern Missouri...

* Until 415 PM CDT.

* At 325 PM CDT, a severe thunderstorm capable of producing a 
  tornado was located 10 miles west of Potosi, moving northeast at 
  55 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be damaged or
           destroyed. Damage to roofs, windows and vehicles will
           occur. Tree damage is likely.

* This tornado will be near...
  Old Mines, Potosi and Mineral Point around 335 PM CDT.

Other locations impacted by the tornado include Shirley, Latty, 
Cadet, Blackwell, Valles Mill and Victoria.

This includes the following State Parks...
	Washington State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3820 9081 3820 9078 3822 9078 3831 9062
      3803 9041 3786 9102 3804 9109
TIME...MOT...LOC 2025Z 244DEG 48KT 3795 9096

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

19
5 follow-up statements
762 
WWUS53 KLSX 022030
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
330 PM CDT Wed Apr 2 2025

MOC099-187-221-022115-
/O.CON.KLSX.TO.W.0024.000000T0000Z-250402T2115Z/
Jefferson MO-Saint Francois MO-Washington MO-
330 PM CDT Wed Apr 2 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR 
SOUTHWESTERN JEFFERSON AND NORTHERN WASHINGTON COUNTIES IN EAST 
CENTRAL MISSOURI AND NORTHWESTERN SAINT FRANCOIS COUNTY IN 
SOUTHEASTERN MISSOURI...

At 330 PM CDT, a confirmed tornado was located 8 miles northwest of 
Potosi, moving northeast at 50 mph.

HAZARD...Damaging tornado and half dollar size hail.

SOURCE...Emergency management confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

This tornado will be near...
  Potosi around 335 PM CDT.

Other locations impacted by the tornado include Shirley, Latty, 
Cadet, Fletcher, Blackwell, Valles Mill and Victoria.

This includes the following State Parks...
	Washington State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3820 9078 3822 9078 3831 9062 3803 9041
      3791 9092 3806 9106 3820 9081
TIME...MOT...LOC 2025Z 241DEG 44KT 3796 9097

TORNADO...OBSERVED
MAX HAIL SIZE...1.25 IN

$$

19
569 
WWUS53 KLSX 022035
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
335 PM CDT Wed Apr 2 2025

MOC099-187-221-022115-
/O.CON.KLSX.TO.W.0024.000000T0000Z-250402T2115Z/
Jefferson MO-Saint Francois MO-Washington MO-
335 PM CDT Wed Apr 2 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR 
SOUTHWESTERN JEFFERSON AND NORTHEASTERN WASHINGTON COUNTIES IN EAST 
CENTRAL MISSOURI AND NORTHWESTERN SAINT FRANCOIS COUNTY IN 
SOUTHEASTERN MISSOURI...

At 335 PM CDT, a confirmed and extremely dangerous tornado was 
located near Old Mines, or 6 miles northwest of Potosi, moving 
northeast at 50 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado and half dollar size hail.

SOURCE...Emergency management confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris
         may be deadly to those caught without shelter. Mobile
         homes will be destroyed. Considerable damage to homes,
         businesses, and vehicles is likely and complete
         destruction is possible.

This tornadic storm will remain over mainly rural areas of 
Southwestern Jefferson and Northeastern Washington Counties in east 
central Missouri and Northwestern Saint Francois County in 
southeastern Missouri.

This includes the following State Parks...
	Washington State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3820 9078 3822 9078 3831 9062 3803 9041
      3793 9088 3807 9099 3820 9081
TIME...MOT...LOC 2030Z 241DEG 44KT 3799 9090

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.25 IN

$$

19
670 
WWUS53 KLSX 022042
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
342 PM CDT Wed Apr 2 2025

MOC099-187-221-022115-
/O.CON.KLSX.TO.W.0024.000000T0000Z-250402T2115Z/
Jefferson MO-Saint Francois MO-Washington MO-
342 PM CDT Wed Apr 2 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR 
SOUTHWESTERN JEFFERSON AND NORTHEASTERN WASHINGTON COUNTIES IN EAST 
CENTRAL MISSOURI AND NORTHWESTERN SAINT FRANCOIS COUNTY IN 
SOUTHEASTERN MISSOURI...

At 342 PM CDT, a confirmed tornado was located near Old Mines, or 10 
miles north of Potosi, moving northeast at 55 mph.

HAZARD...Damaging tornado and half dollar size hail.

SOURCE...Emergency management confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

This tornadic storm will remain over mainly rural areas of 
Southwestern Jefferson and Northeastern Washington Counties in east 
central Missouri and Northwestern Saint Francois County in 
southeastern Missouri.

This includes the following State Parks...
	Washington State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3820 9078 3822 9078 3831 9062 3803 9041
      3798 9078 3810 9092 3820 9081
TIME...MOT...LOC 2035Z 236DEG 47KT 3803 9084

TORNADO...OBSERVED
MAX HAIL SIZE...1.25 IN

$$

19
257 
WWUS53 KLSX 022050
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
350 PM CDT Wed Apr 2 2025

MOC187-221-022100-
/O.CAN.KLSX.TO.W.0024.000000T0000Z-250402T2115Z/
Saint Francois MO-Washington MO-
350 PM CDT Wed Apr 2 2025

...TORNADO WARNING IS CANCELLED FOR NORTHEASTERN WASHINGTON COUNTY 
IN EAST CENTRAL MISSOURI AND NORTHWESTERN SAINT FRANCOIS COUNTY IN 
SOUTHEASTERN MISSOURI...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been cancelled.

&&

LAT...LON 3822 9078 3831 9062 3810 9047 3807 9062
      3808 9066 3809 9066 3809 9065 3810 9066
      3808 9067 3820 9078
TIME...MOT...LOC 2042Z 236DEG 47KT 3808 9074

$$


MOC099-022115-
/O.CON.KLSX.TO.W.0024.000000T0000Z-250402T2115Z/
Jefferson MO-
350 PM CDT Wed Apr 2 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR 
SOUTHWESTERN JEFFERSON COUNTY...

At 350 PM CDT, a severe thunderstorm capable of producing a tornado 
was located near De Soto, moving northeast at 55 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

This tornadic storm will remain over mainly rural areas of 
Southwestern Jefferson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3822 9078 3831 9062 3810 9047 3807 9062
      3808 9066 3809 9066 3809 9065 3810 9066
      3808 9067 3820 9078
TIME...MOT...LOC 2042Z 235DEG 47KT 3808 9074

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

19
413 
WWUS53 KLSX 022101
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
401 PM CDT Wed Apr 2 2025

MOC099-022111-
/O.CAN.KLSX.TO.W.0024.000000T0000Z-250402T2115Z/
Jefferson MO-
401 PM CDT Wed Apr 2 2025

...TORNADO WARNING IS CANCELLED FOR SOUTHWESTERN JEFFERSON COUNTY...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been cancelled. A Tornado Warning still 
remains in effect for eastern Jefferson County.

&&

LAT...LON 3822 9078 3831 9062 3810 9047 3807 9062
      3808 9066 3809 9066 3809 9065 3810 9066
      3808 9067 3820 9078
TIME...MOT...LOC 2050Z 235DEG 47KT 3814 9063

$$

19

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Apr 2, 2:53 PM CDT, 32 minutes earlier. Its key messages:

  • Severe thunderstorms end this evening as a cold front pushes drier air into the region, at least briefly.
  • The front stalls to our south and wobbles back and forth over the next few days, bringing multiple rounds of showers and thunderstorms Thursday through Saturday night. The heaviest rain will be on Friday. Localized flash flooding and more widespread river flooding is possible.
Area forecast discussion, Apr 2, 2:53 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
253 PM CDT Wed Apr 2 2025

.KEY MESSAGES...

- Severe thunderstorms end this evening as a cold front pushes
  drier air into the region, at least briefly.

- The front stalls to our south and wobbles back and forth over
  the next few days, bringing multiple rounds of showers and
  thunderstorms Thursday through Saturday night. The heaviest rain
  will be on Friday. Localized flash flooding and more widespread
  river flooding is possible.

&&

.SHORT TERM...  (Through Late Thursday Night)
Issued at 249 PM CDT Wed Apr 2 2025

In the very near term, we remain in the warm sector ahead of an
approaching front. The moist, unstable air ahead of a prefrontal
line of convection has led to increasing instability in an
environment of strong speed and some directional shear. We expect
thunderstorms to continue developing ahead of the front through the
mid to late afternoon before the passage of the front cuts off the
moisture and ends the threat. Storms in this environment will be
capable of producing tornadoes as well as large hail and damaging
winds. Once the front moves through we'll see winds turn westerly
and dewpoints falling into the 40s. Temperatures tonight drop into
the 40s in western and northern areas where the impact of the front
will be felt first. Tomorrow will be cooler for most, in the 50s and
60s. Despite the brief drying behind the front, clouds and rain
chances increase as the day goes on Thursday.

In the bigger picture, the surface front stalls to our south near
the Memphis area while an upper trough reorganizes over the
southwest US. Broad surface low pressure near the Rio Grande ensures
a continual southerly flow from the Gulf up into and over the
frontal boundary to our south. Most of the heavier activity on
Thursday stays to our south, but some may creep into our area from
the west during the afternoon and evening. This is more associated
with a passing shortwave trough rather than the front itself. This
far north of the front we won't have much instability to work with,
and if we do it will be elevated. So we're not looking at any
significant severe weather threat with this. But this will be the
opening round of what will be multiple days of showers and
thunderstorms which will produce swaths of heavy rainfall. The flood
threat on Thursday is pretty low, but this initial round of rain
will wet soils for the upcoming days of rain.

Kimble

&&

.LONG TERM...  (Friday through Next Wednesday)
Issued at 249 PM CDT Wed Apr 2 2025

While the initial shortwave exits to the east Thursday night, the
next rounds the trough and moves in from the west on Friday. This
will send another surge of moisture into and over the front,
shifting the front northward as well. This round of rain centers on
Friday afternoon into Friday night and is the most likely time
period for our area to see heavy rainfall. After multiple days of
flow off the Gulf, moisture levels will be maximizing with surface
dewpoints south of the front rising into the low 70s and PWAT rising
to almost 2 inches, extreme for this time of year. This suggests
rainfall rates may be extreme especially in areas of deep
convection. Combine this with a stalled or slow moving boundary
which serves as a focus for multiple rounds of storms to develop and
we see a very real threat for widespread flooding and localized
flash flooding. This threat would locally magnify if the boundary
stalls and multiple rounds move over the same area. However at the
moment the boundary does look to wobble around, more like a water
hose being flung around in the backyard. The boundary lifts north
then back south with the passage of the broader wave. This
wobbling would reduce the cumulative totals somewhat, but there
remains fairly high confidence in a prolonged period of heavy
rain. This is especially true on a larger river basin scale where
even if the heaviest rainfall axis shifts around over time, much
of this water will end up in the same rivers in the end. The
primary river basins to be impacted are the Meramec, Kaskaskia,
and Black Rivers. Additional flooding on tributary creeks and
streams is likely as well. However, the larger rivers like the
Missouri and Mississippi (upstream of St Louis) are less likely to
see flood impacts.

Yet another wave moves along the wobbling boundary on Saturday
initiating one final round of heavy rain along and north of the
boundary Saturday into Saturday night. However, the boundary is
expected to shift southward for this round, sending the focus for
heavy rain just to our south over southeast MO into the Ohio River
Valley. If the front doesn't shift as far south then we could see a
second round of heavy rainfall in parts of our area which would lead
to even more significant impacts. The overall trend in the QPF
forecast has come down somewhat from prior forecasts primarily due
to the shift southward in this final round of heavy rain. However,
we do still have high confidence in the overall environment favoring
heavy rainfall with the most widespread impacts in our area on
Friday into Friday night.

Regarding the severe weather threat through this period, we remain
largely to the north of the surface front. This means convection
will be elevated in nature, limiting the threat to primarily hail if
we can get enough instability to develop. At this time, there's
considerable uncertainty on whether we get this necessary
instability, but if we do it would be most likely on Friday when the
overall moist air mass gets shoved furthest northward. The SPC
outlook for Friday does include a Slight Risk for parts of our area
due to this threat for some large hail.

Saturday night's trough is the final trough to affect us in this
flow regime. As it shifts the front further southeast it also brings
in colder air late Saturday night into Sunday morning. This will
also be as the last of the precipitation is ending and there remains
a very low chance that this precipitation ends as some snowflakes
across central and northern Missouri. About 10 to 20 percent of the
00Z ensemble guidance indicates this switch to light snow, but even
if this occurs we do not expect any accumulations considering
marginal surface temperatures and even warmer ground temperatures.

Cooler weather lasts for a day or two as another deeper trough
dropping into the Great Lakes ushers in a reinforcing shot of cooler
air. We're actually looking at a pretty widespread potential for a
freeze across the entire forecast area Monday night. This will be
more likely if surface high pressure is able to settle into the
region during the overnight hours leading to ideal cooling
conditions. However, it's possible we see freezing temperatures
arrive via cold advection alone. The latest NBM indicates
probability of freezing temperatures ranging from 60 percent in our
south to as high as 80 percent in our north.

Kimble

&&

.AVIATION...  (For the 12z TAFs through 12z Thursday Morning)
Issued at 641 AM CDT Wed Apr 2 2025

Challenging forecast today with a line of weakening thunderstorms
moving into northeast and central Missouri this morning. The line
is expected to continue moving east through the morning, and could
partially dissipate before restrengthening this afternoon.
Thunderstorms this morning will be capable of producing 30-40kt
wind gusts and IFR conditions in heavy rain. Afternoon storms are
expected to be stronger with 50+ kt wind gusts, large hail and a
few tornadoes. Outside of storms, strong south-southwest flow
between 20-30kts with gusts of 30-40kts are expected until late
afternoon early evening. Some patches of MVFR clouds are likely
today outside of thunderstorms, otherwise VFR conditions are
generally expected to prevail.

Carney

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 7 PM CDT this evening for Franklin MO-Iron
     MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
     Marion MO-Pike MO-Ralls MO-Reynolds MO-Saint Charles MO-
     Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
     Genevieve MO-Warren MO-Washington MO.

     Flood Watch from Thursday morning through late Saturday night
     for Crawford MO-Franklin MO-Iron MO-Jefferson MO-Madison MO-
     Reynolds MO-Saint Francois MO-Saint Louis City MO-Saint
     Louis MO-Sainte Genevieve MO-Washington MO.

IL...Wind Advisory until 7 PM CDT this evening for Adams IL-Bond IL-
     Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey
     IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
     Pike IL-Randolph IL-Saint Clair IL-Washington IL.

     Flood Watch from Thursday morning through late Saturday night
     for Bond IL-Clinton IL-Fayette IL-Madison IL-Marion IL-
     Monroe IL-Randolph IL-Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Apr 2, 2:58 PM CDT, 27 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
258 PM CDT Wed Apr 2 2025

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-032000-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
258 PM CDT Wed Apr 2 2025

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Severe thunderstorms are likely today. The highest threat will be
across parts of eastern Missouri and southwest/south central
Illinois. All hazards are possible with these storms including large
hail, damaging winds and a few tornadoes.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Periods of heavy rain and thunderstorms are expected Thursday
through Saturday night. The heaviest rainfall accumulations are
expected across parts of southeast Missouri into southwest Illinois.
This heavy rain may cause moderate to major river flooding and
significant flash flooding in and near the flood watch area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

Kimble

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:27 AM CDTSevere Thunderstorm WarningLSXAudrain, Marion, Pike, Ralls48 min
Apr 2, 9:09 AM CDTSevere Thunderstorm WarningLSXPike51 min
Apr 2, 10:12 AM CDTSevere Thunderstorm WarningLSXBoone, Moniteau48 min
Apr 2, 10:36 AM CDTTornado WarningLSXAudrain, Boone39 min
Apr 2, 2:57 PM CDTTornado WarningLSXCrawford, Washington33 min
Apr 2, 3:26 PM CDTSevere Thunderstorm WarningLSXReynolds64 min
Apr 2, 3:55 PM CDTTornado WarningLSXJefferson, Saint Louis50 min
Apr 2, 3:56 PM CDTRiver Flood WarningLSXMonroe13 hr
Apr 2, 4:01 PM CDTSevere Thunderstorm WarningLSXIron, Madison, Saint Francois59 min
Apr 2, 4:07 PM CDTTornado WarningLSXIron, Madison, Saint Francois31 min
Apr 2, 4:30 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve30 min
Apr 2, 4:55 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds45 min
Apr 2, 5:40 PM CDTSevere Thunderstorm WarningLSXMadison22 min
Apr 2, 5:46 PM CDTTornado WarningLSXMadison, Saint Francois23 min

Nearby

Tornado Warnings in Missouri, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.